I started taking birth control on the first day of

Patient : I started taking birth control on the first day of my period, Diane 35. On the day #10, I was with my boyfriend and he penetrated me for about 5 seconds, just the tip, and he didnt eyaculate. The next day I did the Yuzpe method, 4 pills of Microgynon and then 12 hours later 4 more. I kept taking Diane until day 13, and I stopped becuase I was hoping to get my period. I got strong cramps and 4 days later I started bleeding, but it is really mild, I can barelly notice it on the underwear. I am still bleeding a Little bit. Can I be sure that I am not pregnant? I want to have a blood test next Thursday, is that going to be accurate? Thank you!
Symptoms:  Mild bleeding
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I've noticed my stomach has been gurgling since the last time i had sex they day after my period ended. I am on birth...

Q: I've been taking junel birth control. I just finish my first pack and now this week I'm on withdrawal bleeding. But i...

Q: Is it ok to take brith control after labral reconstruction surgery?

Q: I was on birth control last month to get my hormones back in control before trying for a baby again. I took to from D...

Q: My girlfriend is on mononesa birth control pills. She's been on omoxicilin for a few days and we had a slip up lastni...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews